# SDR CALA9800817

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT STA 905 STR 22R.  REMOVED DAMAGED AREA, FABRICATED REPAIR.  TREATED, PRIMED AND INSTALLED PER SRM 53-30-1, 53-30-3, 51-20-2, AND MM 51-21-11.
